IEICE Transactions on Fundamentals of Electronics, Communications and Computer Sciences
Online ISSN : 1745-1337
Print ISSN : 0916-8508
Regular Section
Asymptotic Stabilization of Nonholonomic Four-Wheeled Vehicle with Steering Limitation
Wataru HASHIMOTOYuh YAMASHITAKoichi KOBAYASHI
Author information
JOURNALS RESTRICTED ACCESS

2019 Volume E102.A Issue 1 Pages 227-234

Details
Abstract

In this paper, we propose a new asymptotically stabilizing control law for a four-wheeled vehicle with a steering limitation. We adopt a locally semiconcave control Lyapunov function (LS-CLF) for the system. To overcome the nonconvexity of the input-constraint set, we utilize a saturation function and a signum function in the control law. The signum function makes the vehicle velocity nonzero except at the origin so that the angular velocity can be manipulated within the input constraint. However, the signum function may cause a chattering phenomenon at certain points of the state far from the origin. Thus, we integrate a lazy-switching mechanism for the vehicle velocity into the control law. The mechanism makes a sign of the vehicle velocity maintain, and the new control input also decreases the value of the LS-CLF. We confirm the effectiveness of our method by a computer simulation and experiments.

Information related to the author
© 2019 The Institute of Electronics, Information and Communication Engineers
Previous article Next article
feedback
Top